Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Month 3 - February 08, Pic 3

february 21, 2008 - definitely an improvement.. but this medicine is wearing me down, physically and emotionally. The picture even kinda shows the exhaustion. My lips are still extremely chapped and bothering me a ton, no matter how many times a day I apply chapstick. I somewhat feel like a different person than I used to be, but I think it's the low self-esteem getting to me lately.

Our turnabout dance at school is coming up this weekend and I'm kinda nervous.. not looking forward to being in all of the "group pictures", etc. : /

Hopefully this'll all be over with soon.

    From the album:

    underneath the makeup..

    • 43 pictures
    • 0 comments
    • 43 image comments

    Photo Information for Month 3 - February 08, Pic 3

    Camera information


      Recommended Comments

      hang in there :D ... I am also feeling the low self esteem big time. I have been hiding in my apartment for 3 days with no human interaction cause I got a zip on my forehead the size of a dime! =( they always pop up in the worst places at the worst times. :dance:

      I am starting accutane MARCH 11th. hav to wait a whole month :dance: can't wait to get through this and get my confidence back! to be able to make eye contact again and not be worried about people looking at my face!

      Share this comment


      Link to comment

      hang in there :D ... I am also feeling the low self esteem big time. I have been hiding in my apartment for 3 days with no human interaction cause I got a zip on my forehead the size of a dime! =( they always pop up in the worst places at the worst times. :dance:

      I am starting accutane MARCH 11th. hav to wait a whole month :dance: can't wait to get through this and get my confidence back! to be able to make eye contact again and not be worried about people looking at my face!

      Share this comment


      Link to comment

      Hey, I just got off of 7 months on Accutane, believe me it will help you a lot!!!! 3 months is not a lot of time on accutane....wait another month and it should get a lot better. The problem with accutane is its soo slow and your healing soo slow. As far as the energy and all, try to do as much walking, running, biking, and other sports and working out as you can, it will help your acne....good luck!! :D

      Share this comment


      Link to comment

      Yeah its easy to tell you are emotionally stressed in that picture, I understand that its hard not to be at times. I know that the image of ones self is important for the female and things that hurt your image tend to make you go into a negative phase of thinking. Try to keep look at the positive in the negative, while your acne condition still isn't where you want it to be. Its also true that the condition has vastly improved as things progressed. So using that as a foundation, you must believe that it will continue to be true.

      You're a beautiful girl, even with the acne. It doesn't take that away. So smile ok? No more mopey faces.

      Peace

      Share this comment


      Link to comment

      I can see you emotionally stressed in that picture, I understand that its hard not to be. But even though your acne condition might be seen as a negative experience in your life, try to see the positive within the negative. Look at it this way, while the condition isn't where you want it to be at this time it has vastly improved over the course of these past months. So look at it in the light that your a step closer to getting rid of it.

      Try to smile alright? No mopey faces, you're a beautiful girl and acne can't take that away.

      Peace

      Share this comment


      Link to comment

      keep your chin up! i know it's difficult but think about how great it will be after accutane! :D good luck with it all

      Share this comment


      Link to comment

      thanks for the advice and support! hearing all of this from other people, especially people who've actually been through it, really helps me a lot! :D

      Share this comment


      Link to comment

      Create an account or sign in to comment

      You need to be a member in order to leave a comment

      Create an account

      Sign up for a new account in our community. It's easy!

      Register a New Account

      Sign in

      Already have an account? Sign in here.

      Sign In Now
      ×